# SDR AALA202410211992

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 25,189 hours, 10,056 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR INDICATES ARMED EVEN THOUGH FLIGHT ATTENDANT STATED SHE DISARMED THE DOOR. MAINTENANCE REPLACED 3R DOOR HANDLE PROXIMITY SWITCH 6WN2 (AALA202410211992) AND PROXIMITY HANDLE FLAP PROXIMITY SWITCH 21WV2 (AALA202410217319). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
